# SDR UPS04842477

- Difficulty date: May 29, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SEVERAL AREAS OF CORROSION ON CTR WINDSHIELD LOWER FRAME.  CHECKED CORROSION PITTING WITH DIAL DEPTH GAUGE, DEEPEST FITTING IS .020 REMOVED ALL PITTING IAW SRM 51-1-4-8. ULTRASOUND AREAS. FOUND .077 REMAINING. BLEND CORROSION IAW SRM 53-02-00 FIG 1F WITHIN LIMITS
